ON THE SEMILOCAL CONVERGENCE OF ULM'S METHOD

Authors

  • I. Argyros Cameron university, Department of Mathematical Sciences, Lawton, OK 73505, USA
  • S. Hilout Laboratoire de Math ́ematiques et Applications, Bd. Pierre et Marie Curie, T ́el ́eport 2, B.P. 30179,86962 Futuroscope Chasseneuil Cedex, France

Abstract

We provide sufficient convergence conditions for the semilocal convergence of Ulm's method [9] to a locally unique solution of an equation in a Banach space setting. Our results compare favorably to recent ones by Ezquerro and Hernandez [3] which have improved earlier ones [4], [6]–[10], since under the same computational cost we provide: larger convergence domain; finer error bounds on the distances involved, and an at least as precise information on the location of the solution.

Downloads

Published

2012-08-03

How to Cite

Argyros, I., & Hilout, S. (2012). ON THE SEMILOCAL CONVERGENCE OF ULM’S METHOD. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 215-223. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/120

Issue

Section

Research Article

Most read articles by the same author(s)

1 2 > >>